# SDR F3LA200300128

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SURFACE CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL AT APPROX. STA. 727C, RBBL 3.  REPLACED DAMAGED FLOOR SUPPORT CHANNEL FROM STA. 727 - 847, RBBL 3, IAW SRM 53-60-53, 51-10-02 AND 51-40-02.
